EconPapers    
Economics at your fingertips  
 

The Growth-Inequality Relationship in a Model with Discrete Occupational Choice and Redistributive Tax

Debasis Bandyopadhyay and Parantap Basu

No 809, Econometric Society World Congress 2000 Contributed Papers from Econometric Society

Abstract: No abstract.

Date: 2000-08-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://fmwww.bc.edu/RePEc/es2000/0809.pdf main text (application/pdf)

Related works:
Working Paper: The Growth-Inequality Relationship in A Model with Discrete Occupational Choice and Redistributive Tax (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:wc2000:0809

Access Statistics for this paper

More papers in Econometric Society World Congress 2000 Contributed Papers from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2024-06-28
Handle: RePEc:ecm:wc2000:0809